# SDR 2007UALA04249

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 50,394 hours, 34,488 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON SELECTING FLAPS 5 - FLAP INDICATOR NEEDLES SPLIT, BUT NEVER GOT LOCK OUT.  CREW USED ALT FLAP EXTENSION.
